MAUDE Adverse Event Report: ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT

ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT
Model Number BA25-90/I16-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is anticipated that the device remains in the patient.If additional information pertinent to the event is obtained, a follow-up report will be submitted.
 
Event or Problem Description
Primary procedure was performed on (b)(6) 2016, the patient was implanted with a afx bifurcated stent graft and a afx infrarenal aortic extension.Secondary procedure was performed on (b)(6) 2017, for an unknown reason.A afx vela suprarenal and afx vela infrarenal were implanted in the patient.No additional event or patient information is available.
 
Additional Manufacturer Narrative
At the completion of the clinical evaluation, the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging; indeterminate endoleak (possible type ii or type iii).The physician conducted a secondary procedure to treat the undetermined endoleak and proximally extend renal stent placement.The manufacturing records confirm that the lots met all requirements prior to release.There have been no further reports of negative patient sequelae.The device remains implanted in the patient and is not available for evaluation.Endologix continues to investigate this event and similar events to ensure the highest quality and patient safety.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7443835
Report Number2031527-2018-00314
Device Sequence Number19106170
Product Code MIH
UDI-Device Identifier00818009010230
UDI-Public(01)00818009010230(17)171119
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date11/19/2017
Device Model NumberBA25-90/I16-30
Device Lot Number1252261025
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/02/2017
Supplement Date Received by Manufacturer06/27/2018
Initial Report FDA Received Date04/19/2018
Supplement Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX INFRARENAL AORTIC EXTENSION (LN 1379616006); AFX INFRARENAL AORTIC EXTENSION (LN 1379616006)
Outcome Attributed to Adverse Event Required Intervention;